# SDR ASAA2025020956409

- Difficulty date: February 9, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143A321220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT SKIN AT STR14L AND BETWEEN STA 500C AND 500E SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKIN PANEL # 143A3212-20 AT STR 14L BETWEEN STA 520C AND 500E IAW EA # 800-53EA-28318 REV 00. SRXR430X.
